A new proof of the prime number theorem

Vojtěch Jarník

Časopis pro pěstování matematiky a fysiky (1949)

  • Volume: 074, Issue: 1, page D51-D54
  • ISSN: 1802-114X

How to cite


Jarník, Vojtěch. "Nový důkaz věty o rozdělení prvočísel." Časopis pro pěstování matematiky a fysiky 074.1 (1949): D51-D54. <http://eudml.org/doc/19970>.

author = {Jarník, Vojtěch},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {cze},
number = {1},
pages = {D51-D54},
publisher = {Jednota československých matematiků a fysiků},
title = {Nový důkaz věty o rozdělení prvočísel},
url = {http://eudml.org/doc/19970},
volume = {074},
year = {1949},

AU - Jarník, Vojtěch
TI - Nový důkaz věty o rozdělení prvočísel
JO - Časopis pro pěstování matematiky a fysiky
PY - 1949
PB - Jednota československých matematiků a fysiků
VL - 074
IS - 1
SP - D51
EP - D54
LA - cze
UR - http://eudml.org/doc/19970
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.